# SDR WX0A2015022372434

- Difficulty date: February 21, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N424NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49421
- Aircraft time: 56,990 hours, 49,621 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OTBD FLAP TE CRACKED.  REPAIRED DAMAGED SECTION OF LT OTBD FLAP TE IAW SRM 57-03.
